# SDR AALA20090226TUL31

- Difficulty date: February 20, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ANGLE CRACKED ABOVE CENTER FUEL TANK BETWEEN STATION 826 AND 845 ON RIGHT SIDE OF COMPARTMENT.  REPAIRED PER EA MD80-53-005456.
